ISSN 1550-1736

Volume 13, No. 1 (Fall 2019)
Volume 12, No. 1 (Fall 2018)
Volume 11, No. 1 (Fall 2017)
Volume 10, No. 1 (Fall 2016)
Volume 9, No. 1 (Fall 2014)
Volume 8, No. 1 (Fall 2011)
Volume 7, No. 1 (Fall 2010)
Volume 6, No. 1 (Spring 2009)
Volume 5, No. 1 (Spring 2008)
Volume 4, No. 1 (Fall 2006)
Volume 3, No. 1 (Fall 2005)
Volume 2, No. 2 (Fall 2004)
Volume 2, No. 1 (Spring 2004)
Volume 1, No. 1 (Fall 2003)

The Mathematics Exchange is now being published at

The Mathematics Exchange is a journal for undergraduate research in the mathematical sciences. It is a forum for student activities, which are not necessarily original research but go beyond standard classroom material.  Among other information, issues contain senior thesis abstracts, extra curricular projects, and seminar and colloquium papers.

Audience: All undergraduates with majors in any of the mathematical sciences.

Submission and Review Process: We accept articles of interest to all types of mathematics undergraduates (e.g., pure, applied, actuarial, and education). Appropriate papers from other departments and other institutions are also welcome. Often the articles are written by undergraduates individually, working in teams, or working with faculty. On occasion we also include articles written solely by faculty or graduate students as long as they are accessible to undergraduates. To submit an article, please forward your material (including your advisor's name and contact information) in PDF form, usually prepared by LaTeX (preferred) or Microsoft Word, to any member of the editorial board. Articles should be about 5-15 pages in length and thesis abstracts should be limited to 4 pages. Review and selection of articles is handled by the editorial committee. Editorial changes of accepted articles are communicated through students' advisors, when appropriate.

Promotional Flyer: Get an electronic copy of our promotional flyer which you can share with students and faculty both via email and by posting hard copies in your department.

Managing Editor
Rich Stankewitz - Ball State University

Editorial Board
Hanspeter Fischer - Ball State University
Brendon LaBuz - Saint Francis University
Scott Parsell - West Chester University
Lara Pudwell - Valparaiso University
Gary Dean - Ball State University
Milos Savic - University of Oklahoma
Kathy Shafer - Ball State University
Zhixin Yang - Ball State University
Aklilu Zeleke - Michigan State University

Department of Mathematical Sciences
Ball State University
Muncie, IN 47306-0490

765-285-8640 (Telephone)